Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at May 3, 2021, 8:30 PM CDT for Lee County, Macon County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2021, 8:30 PM CDT (01:30 UTC)
- Expired
- May 3, 2021, 9:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Birmingham, AL
Counties Lee County, AL, Macon County, AL
The radar
The Maxwell AFB radar (KMXX), 21 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1119 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.4
The text
As transmitted.
658
WWUS84 KBMX 040130
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
830 PM CDT Mon May 3 2021
ALZ045-047-048-040215-
Lee AL-Macon AL-Russell AL-
830 PM CDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEE...CENTRAL MACON AND
NORTHWESTERN RUSSELL COUNTIES UNTIL 915 PM CDT...
At 830 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shorter to near Lake Tuskegee to near
Beauregard. Movement was southeast at 10 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Auburn, Opelika, Tuskegee, Shorter, Franklin, Liverpool, Uchee, Lake
Tuskegee, Hardaway, Tuskegee National Forest, Beauregard,
Victoryland, Davisville, Society Hill, Griffen Mill, Robert G. Pitts
Airport, I 85 Rest Area, Cross Keys, Chewacla State Park and Marvyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Alabama.
LAT...LON 3235 8532 3227 8587 3229 8588 3230 8590
3241 8600 3245 8570 3267 8536 3262 8522
TIME...MOT...LOC 0130Z 295DEG 10KT 3237 8591 3242 8563 3260 8532
$$
32/DavisWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at May 3, 6:51 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 3, 6:51 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 651 PM CDT Mon May 3 2021 .UPDATE... For 00Z Aviation. && .SHORT TERM... /Updated at 0100 PM CDT Mon May 03 2021/ Through Tuesday. Showers and storms have blossomed on radar over the past couple of hours in response to destabilizing conditions at the surface, along with steep lapse rates aloft. A persistent low-level jet of 45 to 50 knots at 850mb along with 3000-3500 J/kg of SBCAPE are more than sufficient ingredients to sustain storm updrafts this afternoon. Large hail and damaging straight-line winds will be the primary threat but a tornado can't be ruled out, especially in regards to storms that may interact with mesoscale boundaries. With the summer-like atmospheric conditions at the surface and pulse-type storms this afternoon, an updraft could get just enough additional shear from an old outflow boundary for a tornado to form. That will certainly bear watching as we go through the afternoon. The forecast includes likely rain chances through the early evening hours, then gradually decreasing in coverage. High- res guidance is hinting at the possibility of some storms lasting a bit longer toward midnight, so I wouldn't be surprised if an update may be needed at some point to keep rain chances going a bit longer. The more significant severe weather threat will materialize during the day on Tuesday. Confidence in terms of the severe weather parameters available for severe storms remains fairly high, but uncertainties remain in terms of where the severe storms will develop and propagate as we go through the day. Mesoscale factors will remain in play, and some high res guidance is hinting at widespread shower and storm activity during the morning hours. As is the case with any QLCS or MCS activity, we'll have to closely monitor the radar trends through the overnight hours in order to better determine timing of the severe storms as they move through the area. If we don't get as much morning convection, destabilization should easily occur and we could get cellular severe storm development out ahead of what may become our QLCS that is expected to move across Alabama during the day on Tuesday. Stay tuned for subsequent mesoscale updates as we go throughout the evening and overnight hours. Storms should move south of Central Alabama by late evening, followed by cooler and drier air moving southward behind the warm front. 56/GDG .LONG TERM... /Updated at 0100 AM CDT Mon May 03 2021/ Wednesday through Sunday. The main trough axis continues to move east of our area early Wednesday morning. The frontal boundary takes its time getting out of the area, however, so expect lingering showers across the southeast through the day, though any thunderstorm chance will be dwindling as we transition to more of a zonal flow aloft and see slight amplification of the 850mb ridge int he wake of the trough. The zonal flow becomes more of a northwesterly flow aloft Thursday into Friday as another impulse digs out a trough across the Eastern CONUS. Model guidance still varies somewhat on if this trough will reach far enough south to bring any chance of rain Thursday night. For now, will stick closer to the Euro solution, which has better ensemble agreement, keeping the area dry through Saturday with low level ridging building across the Gulf States. A weak upper level shortwave trough slides across the Central Plains and develops a surface low Saturday night. This low is expected to slide quickly eastward across the Ohio Valley Sunday morning through the afternoon, draping a frontal boundary through the MS Valley. Model guidance varies on the strength of the ridge and just how far south the frontal boundary reaches by Sunday, so I've kept rain/thunderstorm chances around 30-40% for Sunday afternoon across the northern half of Central AL for now. This forecast will likely change in coming days as we hopefully start to see more model agreement. 25/Owen && .AVIATION... 00Z TAF Discussion. A few areas of thunderstorms are ongoing at the beginning of the forecast period, with impacts possible at MGM and TOI this evening. Will need to watch the northern edge of activity, as it is possible it could impact EET before weakening. Stronger storms could produce heavy rainfall and vis reductions, along with frequent lightning and hail. Cannot rule out a strong wind gust. Elsewhere, skies are clearing with winds out of the south to southwest at 5-10kts. This activity will continue to diminish and shift eastward, leading to a lull in rain activity for much of the area overnight. Moist low level southerly flow will continue, and expect low cigs to develop overnight, with MVFR/IFR heights. The next round of showers and storms could arrive as early sunrise Tuesday morning, and will include a prob30 for this activity. Through the day, the chances for TSRA increase, along with severe storm potential. Winds will remain from the south to southwest, with wind gusts up to 22kts, with high-end MVFR/VFR cigs. Note: AMD NOT SKED until further notice at KASN due to ongoing equipment issues. 14 && .FIRE WEATHER... Another round of scattered to numerous showers and storms are expected today, and again on Tuesday before a cold front moves through the day. Winds will increase from the south and become southwesterly today. Speeds of 10-12mph are possible today. Drier air arrives for Thursday and Friday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 68 82 60 75 48 / 40 100 90 20 0 Anniston 68 82 63 77 51 / 30 100 100 30 0 Birmingham 71 82 63 76 52 / 40 100 90 20 0 Tuscaloosa 72 83 61 77 52 / 40 100 70 10 0 Calera 70 81 64 76 53 / 30 100 90 20 0 Auburn 68 81 66 77 56 / 40 90 90 50 10 Montgomery 72 85 69 80 57 / 40 80 100 50 10 Troy 72 85 69 80 58 / 40 70 90 70 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, May 3, 6:20 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 620 PM CDT Mon May 3 2021 ALZ011>015-017>050-050230- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 620 PM CDT Mon May 3 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are possible through 10 pm for the southeastern half of Central Alabama. Threats include damaging winds up to 60 mph and large hail. An isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong to severe thunderstorms are possible Tuesday and Tuesday evening across the all of Central Alabama. Threats include damaging winds up to 70 mph, large hail and isolated tornadoes. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this evening and again on Tuesday.
In the hours before
Local storm report, May 3, 7:38 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
738 PM CDT MON MAY 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG COOSADA 32.50N 86.33W
05/03/2021 ELMORE AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN AROUND
COOSADA.
&&
MALLocal storm report, May 3, 7:39 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
739 PM CDT MON MAY 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG 1 WSW WETUMPKA 32.54N 86.22W
05/03/2021 ELMORE AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN AROUND
WETUMPKA.
&&
MALLocal storm report, May 3, 7:40 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
740 PM CDT MON MAY 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG 1 SE OPELIKA SPORTSPLEX 32.66N 85.34W
05/03/2021 LEE AL PUBLIC
A FEW TREES WERE BLOWN DOWN AROUND OPELIKA.
&&
MALSpecial weather statement, May 3, 7:46 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Birmingham AL
746 PM CDT Mon May 3 2021
ALZ034-035-040130-
Chilton AL-Bibb AL-
746 PM CDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHILTON AND SOUTHEASTERN
BIBB COUNTIES UNTIL 830 PM CDT...
At 746 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Centreville to Maplesville.
Movement was northeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Clanton, Centreville, Jemison, Thorsby, Maplesville, Lawley, Ashby,
Brierfield Ironworks Park, Talladega National Forest, Chilton County
Motor Sports Park, Randolph, Lomax, Trio, Six Mile and Isabella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Alabama.
LAT...LON 3277 8702 3284 8702 3284 8705 3295 8709
3310 8695 3308 8695 3308 8693 3306 8693
3306 8690 3305 8690 3305 8688 3289 8664
3275 8685 3271 8700
TIME...MOT...LOC 0046Z 220DEG 20KT 3298 8702 3280 8690
32/DavisLocal storm report, May 3, 8:01 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
801 PM CDT MON MAY 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL ETHELSVILLE 33.42N 88.22W
05/03/2021 E0.70 INCH PICKENS AL PUBLIC
DIME SIZE HAIL WAS REPORTED IN ETHELSVILLE.
0406 PM HAIL 4 SW TALLADEGA 33.40N 86.16W
05/03/2021 E0.70 INCH TALLADEGA AL PUBLIC
DIME SIZE HAIL AT THE INTERSECTION OF
HIGHWAY 275 AND HIGHWAY 77.
0524 PM HAIL ALEXANDER CITY 32.94N 85.95W
05/03/2021 E0.70 INCH TALLAPOOSA AL PUBLIC
0630 PM HAIL 3 NNE PRATTVILLE 32.50N 86.44W
05/03/2021 E1.00 INCH AUTAUGA AL PUBLIC
QUARTER SIZE HAIL WAS REPORTED ON OLD RIDGE
ROAD NORTH OF PRATTVILLE.
0646 PM TSTM WND DMG 1 W WETUMPKA 32.54N 86.22W
05/03/2021 ELMORE AL EMERGENCY MNGR
TREE BLOWN DOWN ON OSCEOLA ST.
0647 PM TSTM WND DMG 1 SSW WETUMPKA MUNI AIR 32.52N 86.34W
05/03/2021 ELMORE AL EMERGENCY MNGR
TREE BLOWN DOWN AT INTERSECTION OF MEADOW
LANE DR AND AIRPORT ROAD.
0647 PM TSTM WND DMG 1 WSW WETUMPKA 32.54N 86.22W
05/03/2021 ELMORE AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN AROUND
WETUMPKA.
0648 PM TSTM WND DMG 1 SE OPELIKA SPORTSPLEX 32.66N 85.34W
05/03/2021 LEE AL EMERGENCY MNGR
SEVERAL TREES AND WERE BLOWN DOWN AROUND
OPELIKA.
0653 PM TSTM WND DMG COOSADA 32.50N 86.33W
05/03/2021 ELMORE AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN AROUND
COOSADA.
&&Special weather statement, May 3, 8:30 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
830 PM CDT Mon May 3 2021
ALZ045-047-048-040215-
Lee AL-Macon AL-Russell AL-
830 PM CDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEE...CENTRAL MACON AND
NORTHWESTERN RUSSELL COUNTIES UNTIL 915 PM CDT...
At 830 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shorter to near Lake Tuskegee to near
Beauregard. Movement was southeast at 10 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Auburn, Opelika, Tuskegee, Shorter, Franklin, Liverpool, Uchee, Lake
Tuskegee, Hardaway, Tuskegee National Forest, Beauregard,
Victoryland, Davisville, Society Hill, Griffen Mill, Robert G. Pitts
Airport, I 85 Rest Area, Cross Keys, Chewacla State Park and Marvyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Alabama.
LAT...LON 3235 8532 3227 8587 3229 8588 3230 8590
3241 8600 3245 8570 3267 8536 3262 8522
TIME...MOT...LOC 0130Z 295DEG 10KT 3237 8591 3242 8563 3260 8532
32/DavisThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:02 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 43 min |
| May 3, 7:13 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 32 min |
| May 3, 7:25 PM CDT | Flash Flood Warning | BMX | Autauga, Elmore, Macon, Montgomery | 5 hr |
| May 3, 7:29 PM CDT | Areal Flood Advisory | BMX | Chambers, Lee, Macon, Tallapoosa | 2 hr |
| May 3, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 47 min |
| May 3, 7:46 PM CDT | Special Weather Statement | BMX | Chilton | 44 min |
| May 3, 8:36 PM CDT | Special Weather Statement | BMX | Chilton | 39 min |
| May 3, 8:51 PM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Perry | 3 hr |
| May 3, 8:59 PM CDT | Special Weather Statement | BMX | Russell | 46 min |
| May 3, 9:31 PM CDT | Special Weather Statement | BMX | Shelby | 59 min |
| May 4, 7:27 AM CDT | Special Weather Statement | BMX | Marion | 48 min |
| May 4, 7:57 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 48 min |
| May 4, 9:07 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 38 min |
| May 4, 10:26 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 23 min |
| May 4, 10:59 AM CDT | Special Weather Statement | BMX | Walker | 31 min |
| May 4, 11:00 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Walker | 3 hr |
| May 4, 11:06 AM CDT | Areal Flood Advisory | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair | 3 hr |
| May 4, 11:12 AM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa | 21 min |
| May 4, 11:25 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 50 min |
| May 4, 11:45 AM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| May 4, 11:49 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 26 min |
| May 4, 12:03 PM CDT | Flash Flood Warning | BMX | Blount, Etowah, St. Clair | 117 min |
| May 4, 12:10 PM CDT | Flash Flood Warning | BMX | Jefferson | 7 hr |
| May 4, 12:14 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 46 min |
| May 4, 12:17 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 28 min |
| May 4, 12:35 PM CDT | Flash Flood Warning | BMX | Calhoun, Etowah, St. Clair, Talladega | 3 hr |
| May 4, 12:56 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Talladega | 64 min |
| May 4, 1:15 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 30 min |
| May 4, 1:25 PM CDT | Tornado Warning | BMX | Cleburne | 24 min |
| May 4, 1:39 PM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 5 hr |
| May 4, 2:07 PM CDT | Areal Flood Warning | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair | 6 hr |
| May 4, 2:54 PM CDT | Areal Flood Advisory | BMX | Clay, Cleburne, Randolph, Shelby, Talladega | 3 hr |
| May 4, 3:50 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 55 min |
| May 4, 4:01 PM CDT | Flash Flood Warning | BMX | Shelby, Talladega | 3 hr |
| May 4, 4:05 PM CDT | Flash Flood Warning | BMX | Bibb, Tuscaloosa | 3 hr |
| May 4, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 29 min |
| May 4, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 55 min |
| May 4, 4:30 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 63 min |
| May 4, 4:45 PM CDT | Special Weather Statement | BMX | Walker, Winston | 30 min |
| May 4, 5:00 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Dallas, Perry | 75 min |
| May 4, 5:17 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| May 4, 5:29 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Lowndes | 76 min |
| May 4, 5:30 PM CDT | Tornado Warning | BMX | Chilton, Perry | 30 min |
| May 4, 5:38 PM CDT | Tornado Warning | BMX | Shelby | 12 min |
| May 4, 5:54 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 50 min |
| May 4, 5:59 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 61 min |
| May 4, 6:07 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 68 min |
| May 4, 6:19 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 56 min |
| May 4, 6:24 PM CDT | Tornado Warning | BMX | Elmore, Montgomery | 13 min |
| May 4, 6:37 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Pike | 83 min |
| May 4, 6:41 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 61 min |
| May 4, 6:48 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 22 hr |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.